MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM
Model Number TRUEMETRIX
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/08/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Product not yet returned for evaluation.Most likely underlying root cause: mlc-58-user had an inaccurate reference: self: the person is using themselves as the reference or how they feel at the time they run the blood test.Test strip udi# (b)(4).Manufacturer contacted customer on (b)(4) 2018 in a follow up call to ensure that the replacement products resolved the initial concern; customer stated that the replacement product is working to their satisfaction and they have not had any medical intervention or symptoms since the last call.
 
Event or Problem Description
Consumer reported complaint for high blood glucose results.The customer is concerned with results obtained of 207 mg/dl.The expected fasting blood glucose test result range is 104 to 132 mg/dl.The customer feels well and did not report symptoms.Medical attention is not reported as a result of the actual blood glucose results.The product is not stored by customer according to specification in the bathroom.The test strip lot manufacturer's expiration date is 03/28/2020 and open vial date is one month ago.The meter memory was reviewed for previous test result history: (date/time not stored correctly), result 1 :101mg/dl, date: (b)(6) 2018, time:10:08am fasting; result 2: 207mg/dl, date: (b)(6) 2018, time:12:47pm fasting; result 3 :119mg/dl, date: (b)(6) 2018, time:4:10pm fasting; result 4 :111mg/dl, date: (b)(6) 2018, time:10:19am fasting; result 5 :147mg/dl, date: (b)(6) 2018, time: 7:09pm n/fasting.Customer called in and states the meter gave her 1 high reading during a back to back test.Customer is concerned that 207 mg/dl fasting is too high for her.Customer is storing test strips incorrectly and advised of proper storage technique.
 
Additional Manufacturer Narrative
(manufacturer narrative = t, corrected data = t) internal report # (b)(4) product not yet returned for evaluation.Most likely underlying root cause: mlc-20-user's test strip had poor storage(bathroom).Test strip udi#: (b)(4).Note: manufacturer contacted customer on 10/29/2018 in a follow up call to ensure that the replacement products resolved the initial concern; customer stated that the replacement product is working to their satisfaction and they have not had any medical intervention or symptoms since the last call.Correction: correction made on section h reflecting the wrong storage by user.Update the mlurc and evaluation codes.
 
Event or Problem Description
Consumer reported complaint for high blood glucose results.The customer is concerned with results obtained of 207mg/dl.The expected fasting blood glucose test result range is 104 to 132mg/dl.The customer feels well and did not report symptoms.Medical attention is not reported as a result of the actual blood glucose results.The product is not stored by customer according to specification in the bathroom.The test strip lot manufacturer's expiration date is 03/28/2020 and open vial date is one month ago.The meter memory was reviewed for previous test result history: (date/time not stored correctly) result 1 :101mg/dl, date: (b)(6) 2018, time:10:08am, fasting; result 2 :207mg/dl, date: (b)(6) 2018, time:12:47pm, fasting; result 3 :119mg/dl, date: (b)(6) 2018, time:4:10pm, fasting; result 4 :111mg/dl, date: (b)(6) 2018, time:10:19am, fasting; result 5 :147mg/dl, date: (b)(6) 2018, time:7:09pm, n/fasting.Customer called in and states the meter gave her 1 high reading during a back to back test.Customer is concerned that 207mg/dl fasting is too high for her.Customer is storing test strips incorrectly and advised of proper storage technique.

Brand Name
TRUEMETRIX
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key8032460
Report Number1000113657-2018-01124
Device Sequence Number1379541
Product Code NBW
UDI-Device Identifier00021292006082
UDI-Public(01)00021292006082
Combination Product (Y/N)N
Initial Reporter StateCA
PMA/510(K) Number
K140100
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 11/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberTRUEMETRIX
Device Catalogue NumberRE4H01-81
Device Lot NumberMV2942
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/08/2018
Supplement Date Received by Manufacturer10/08/2018
Initial Report FDA Received Date11/02/2018
Supplement Report FDA Received Date11/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SECOND THERAPY; SECOND THERAPY